# SDR YENA2025011700072

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,685 hours, 32,312 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 'EPSU AT LOCATION 10WL FAILED DUE TO A SHORT IN THE L1 SLIDE HARNESS; REF HAECO W/O 169003 NR 28557 R&R EPSU AT 10WL IAW AMM 33051-38-000-001 & 33-51-38-400-001-A OPS CHECK GOOD.   NOTE: L1 DOOR SLIDE R & R ON LP 4060374 ITEM 1. END.'
